DOI 10.1007/s12328-026-02293-5
A case of cryopyrin-associated periodic syndrome presenting with abdominal symptoms due to a novel mutation NLRP3 p.Ile257Met.
Аннотация
A 24-year-old female patient with a 4-year history of recurrent abdominal pain, diarrhea, periodic fever and elevated C-reactive protein was referred to our institution. Colonoscopy, esophago-gastro-duodenoscopy, capsule endoscopy and contrast-enhanced CT showed no significant findings. Because she and her mother had sensorineural hearing loss, a diagnosis of cryopyrin-associated periodic syndrome was suspected. Genetic testing of the patient and her mother revealed a candidate germline variant of NLRP3. The patient was commenced on subcutaneous 150 mg canakinumab, a fully human monoclonal antibody targeting IL-1β, at a dose of 150 mg every 8 weeks, which resulted in the persistence of sensorineural hearing loss but led to the complete disappearance of her abdominal symptoms and periodic fever.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.